One year ago, January 2012, I had this lens installed due to a cataract. My sight was amazingly vivid. I had the YAG procedure performed by the same surgeon 4 months later because it was highly suggested. I don't remember seeing two diagonally opposed lines (streaks) emanating from car lights, brake lights and street lights prior to the YAG procedure. I had LASIK surgery to re touch up my vision approximately two months later. It's been almost 7 months post LASIK and even though my daytime vision is great in my one eye with the Crystalens, I'm still seeing these streaks of light off bright lights at night. My Surgeon indicated that the Crystalen lens is synthetic and not as perfect as my natural lens. She suggested drops which I took but to no avail. I was told there is no fix, no glasses for this and perhaps with time it will go away. I am due for my left cataract to be removed but am unsure if having another Crystalens replacement is my best option since driving at night has become extremely difficult. BTW, I am in my fifties and in good health. Any suggestions or similar experiences with corrective action would be appreciated.
I would be concerned about it being too risky to remove such lenses for fear of complications (especially after YAG). Have you tried tinted glasses at night to decrease the glare. I would try any corrective measure you could think of to try and live with it. Unfortunately these type of symptoms sometimes occur with the Crystalens.
From Hollywood stars to your yoga teacher, it seems that everyone swears by a detox diet. But does it actually work? And is it even healthy? Cardiologist and weight loss expert James Beckerman, MD, weighs in
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.